# SDR VNAA2019101299916

- Difficulty date: September 4, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 40,238 hours, 30,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS 280.00 LOWER WEB CORRODED REMOVED EXISTING REPAIR IAW CRJ 700 SMR 53-11-10-201-004-. FABRICATED NEW WEB AND SPLICE IAW CRJ700 SRM 53-11-10-201-004-A01
